# SDR SWIA202512090730

- Difficulty date: July 30, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902317A
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DD5 INTERCOSTAL FOUND TO BE CORRODED, REQUIRES REPLACEMENT.  REPLACED THE PAX DOOR AFT DD5 INTERCOSTAL IAW SRM 51-42-06-001-001-A01, AND 51-40-11-01-001-001-A01, REV 38.
